# SDR CALA9601328

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 17,209 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO APPROXIMATELY 2 .75 AND BOTH A-PUMP LOW PRESSURE LIGHTS ILLUMINATED AFTER TAKEOFF, WHEN THE GEAR LEVER WAS RAISED TO THE UP POSITION.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND LEFT GEAR DOOR ACTUATOR LINE LEAKING.  THE NR 1 HYDRAULIC PUMP AND THE GEAR DOOR ACTUATOR LINE WERE REMOVED AND REPLACED.  THE NR 2 ENGINE HYDRAULIC PUMP WAS FOUND LEAKING HYDRAULIC FLUID OUT DRAIN LINE DURING ENGINE RUN.  THE NR 2 HYDRAULIC PUMP WAS REMOVED AND REPLACED. THE HYDRAULIC SYSTEMS WERE SERVICED TO FULL AND LEAK CHECKS WERE GOOD.
